Tampere University of Technology

TUTCRIS Research Portal

Accessible solitons in diffusive media

Research output: Contribution to journalArticleScientificpeer-review

Standard

Accessible solitons in diffusive media. / Alberucci, Alessandro; Jisha, Chandroth P.; Assanto, Gaetano.

In: Optics Letters, Vol. 39, No. 15, 01.08.2014, p. 4317-4320.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Alberucci, A, Jisha, CP & Assanto, G 2014, 'Accessible solitons in diffusive media', Optics Letters, vol. 39, no. 15, pp. 4317-4320. https://doi.org/10.1364/OL.39.004317

APA

Alberucci, A., Jisha, C. P., & Assanto, G. (2014). Accessible solitons in diffusive media. Optics Letters, 39(15), 4317-4320. https://doi.org/10.1364/OL.39.004317

Vancouver

Alberucci A, Jisha CP, Assanto G. Accessible solitons in diffusive media. Optics Letters. 2014 Aug 1;39(15):4317-4320. https://doi.org/10.1364/OL.39.004317

Author

Alberucci, Alessandro ; Jisha, Chandroth P. ; Assanto, Gaetano. / Accessible solitons in diffusive media. In: Optics Letters. 2014 ; Vol. 39, No. 15. pp. 4317-4320.

Bibtex - Download

@article{b0c51effd4dc41b2b95b3f8a30678889,
title = "Accessible solitons in diffusive media",
abstract = "We investigate spatial solitons in nonlocal media with a nonlinear index well modeled by a diffusive equation. We address the role of nonlocality and its interplay with boundary conditions, shedding light on the behavior of accessible solitons in real samples and discussing the accuracy of the highly nonlocal approximation. We find that symmetric solitons exist only above a power threshold, with an existence region that grows larger and larger with nonlocality in the plane width power. (C) 2014 Optical Society of America",
keywords = "NEMATIC LIQUID-CRYSTALS, SOLITARY WAVES, NONLOCALITY, LIGHT",
author = "Alessandro Alberucci and Jisha, {Chandroth P.} and Gaetano Assanto",
year = "2014",
month = "8",
day = "1",
doi = "10.1364/OL.39.004317",
language = "English",
volume = "39",
pages = "4317--4320",
journal = "Optics Letters",
issn = "0146-9592",
publisher = "OPTICAL SOC AMER",
number = "15",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Accessible solitons in diffusive media

AU - Alberucci, Alessandro

AU - Jisha, Chandroth P.

AU - Assanto, Gaetano

PY - 2014/8/1

Y1 - 2014/8/1

N2 - We investigate spatial solitons in nonlocal media with a nonlinear index well modeled by a diffusive equation. We address the role of nonlocality and its interplay with boundary conditions, shedding light on the behavior of accessible solitons in real samples and discussing the accuracy of the highly nonlocal approximation. We find that symmetric solitons exist only above a power threshold, with an existence region that grows larger and larger with nonlocality in the plane width power. (C) 2014 Optical Society of America

AB - We investigate spatial solitons in nonlocal media with a nonlinear index well modeled by a diffusive equation. We address the role of nonlocality and its interplay with boundary conditions, shedding light on the behavior of accessible solitons in real samples and discussing the accuracy of the highly nonlocal approximation. We find that symmetric solitons exist only above a power threshold, with an existence region that grows larger and larger with nonlocality in the plane width power. (C) 2014 Optical Society of America

KW - NEMATIC LIQUID-CRYSTALS

KW - SOLITARY WAVES

KW - NONLOCALITY

KW - LIGHT

U2 - 10.1364/OL.39.004317

DO - 10.1364/OL.39.004317

M3 - Article

VL - 39

SP - 4317

EP - 4320

JO - Optics Letters

JF - Optics Letters

SN - 0146-9592

IS - 15

ER -